Essenthial Thrombocythemia, sudden chills, cold hands and feet and brain pressure related? Urgent
I am 21 years old and diagnosed in 2010 with E.T. with platelet count around 1.9 milion.
In 2011 there was a time where I stoped taking hydrea because it made me feel very tired and I got bruised all over my legs with large black spots (hematoma).
A few months later while not takings meds I started having sudden "attacks" that would last 2-5 hours during the night, I started feeling strange, agressive chills that started in my head and went down the body, my body would shake terribly, very cold hands and feet that did not warm up even if I was covered in my bed, very high pulse (170 beats per minute that lasted for several hours), numbness of the whole body from the feet untill half of my face (the nose). I imediately called an ambulance where they told me to relax and try to lose my hands, but i was not possible for me. The entire body was under such a "pressure" and vibration that I could not controll.
I went to the hematologist the next day with platelet counts almost at 3 milion.
The I started doing interferon so the platelets would sink quicker, I kept having these attacks at night during 5 months.
Interferon gave me incredible side effects, I thought I was chased by cars....I know it might sound funny but this drug caused me severe neurological symptoms that even lasted for a few months after I stoped taking it.
Nowadays I am on hydrea, my platelet counts are very good (200.000 last time and máx 450.000) I take 2 hydrea pills on one day and 3 on the next though I only have 56kg.
The symptoms have gotten better, slowly but I still have (once a weak or 2 times) suddenly very cold feet and hands, chills and brain pressure, they last for 1 hour now or for half an hour.
I keep asking myself if the platelets are normal now why do I keep having such symptoms?
Are they E.T. related or not?
I was tested on autoimune diseases and everything is okay.
I have been researching a lot and no condition I know so far causes the exact symptoms.
If anyone can provide an answer I would be terribly gratefull.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.